Jaundice with Copaxone?

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Jaundice with Copaxone?

Postby Matty75 » Thu Jan 28, 2010 6:38 am

Hi this is my 1st post so go easy on me :wink:

My wife started on Copaxone almost 2 weeks ago after a year using Avonex, And this morning her face seems a little on the yellow side and the whites of her eyes are a tint of yellow also and i just want to know if there is any chance this could be down to the copaxone or something else really any help/info would be really appreciated.

Thanks in advance

Matt
User avatar
Matty75
Newbie
 
Posts: 1
Joined: Wed Jan 27, 2010 4:00 pm

Advertisement

Re: Jaundice with Copaxone?

Postby NHE » Thu Jan 28, 2010 6:33 pm

It sounds like something might be affecting her liver. I would get her to the doctor for tests asap.

NHE
User avatar
NHE
Volunteer Moderator
 
Posts: 3355
Joined: Sat Nov 20, 2004 4:00 pm

Postby LoveActually » Thu Jan 28, 2010 7:26 pm

I agree with NHE. And if you haven't already, give Shared Solutions a call and speak to one of the nurses. Good luck! Hope she gets well soon.
October 29, 2009 - Dx with RRMS
June 22, 2010 - Dx's changed to Devic's (NMO)
January 4, 2011 - Dx w/Syringomyelia T4-T9, Migraines, and Possible MS (again - long story)
User avatar
LoveActually
Family Elder
 
Posts: 211
Joined: Thu May 28, 2009 3:00 pm
Location: Southern California

Postby burntsienna » Tue Feb 02, 2010 5:04 pm

my guess would be that it was a year of Avonex injections. All the interferons need constant monitoring to make sure that the liver doesn't have any damage.
User avatar
burntsienna
Family Member
 
Posts: 30
Joined: Tue Feb 20, 2007 4:00 pm
Location: wales, UK


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service